Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 92, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2010, 9:44 PM EDT for 5 counties in Indiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2010, 9:44 PM EDT (01:44 UTC)
- Expired
- Jun 12, 2010, 10:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 8:38 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2702 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:05 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 8:05 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 805 PM EDT SAT JUN 12 2010 .SYNOPSIS... SATURDAY AFTERNOON A LOW PRESSURE SYSTEM WAS LOCATED ACROSS THE GREAT LAKES AND A WEAK COLD FRONT EXTENDED ACROSS MICHIGAN...ILLINOIS AND INTO IOWA. WITH A MOIST AIRMASS CURRENTLY IN PLACE...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL THEN PERSIST INTO EARLY NEXT WEEK AS THE COLD FRONT SLOWLY DROPS DOWN FROM THE NORTHWEST THROUGH MONDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE AREA OF HEAVY RAINFALL HAS MOVED OUT OF THE FORECAST AREA AND TO THE SOUTHEAST. THE FLASH FLOOD WATCH HAS BEEN CANCELED. HOWEVER...SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS THE REGION LATE THIS AFTERNOON WITH THE MOST WIDESPREAD ACTIVITY NEAR THE OHIO RIVER. THIS ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE BEST 850H CONVERGENCE MOVES OFF TO THE EAST. LOW TEMPERATURES TONIGHT SHOULD ONLY DROP INTO THE LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... EXPECT THE COLD FRONT TO THE NORTH TO DROP SOUTH NEAR OR INTO THE NORTHERN FORECAST AREA SUNDAY AND SUNDAY NIGHT. SEVERAL WEAK WAVES ARE FORECAST TO PUSH EAST ALONG THE FRONT SUNDAY AND SUNDAY NIGHT. THERE IS SOME UNCERTAINTY ON THE TIMING OF THESE WAVES SO KEPT POPS THROUGH SUNDAY NIGHT IN THE HIGH CHANCE CATEGORY. TEMPERATURES ON SUNDAY EXPECTED TO BE IN THE MID TO UPPER 80S WITH LOWS SUNDAY NIGHT RANGING FROM THE UPPER 60S IN THE NORTH TO THE LOWER 70S IN THE SOUTH. && .LONG TERM /MONDAY THROUGH SATURDAY/... PERIOD BEGINS WITH A CONSENSUS OF MODELS HAVING CDFNT LOCATED JUST NW OF THE FA. FRONT WILL PUSH THRU THE AREA ON MONDAY. THIS WILL ACT AS FOCUS FOR TSTM. MODELS STALL FNT NR THE OH RIVER MON NGT. EXPECT SCT TSTM TO DEVELOP AGAIN ON TUE WITH FNT IN THE VCNTY. MODELS DEVELOP SFC LOW IN RESPONSE TO H5 S/W SWINGING THRU THE UPPER MS VLY TUE NGT INTO WED. THIS LOW PUSHES CDFNT THRU THE FA ON WED. WENT WITH HIGH CHC POPS WED WITH THIS SYSTEM. HIGH PRESSURE FINALLY BUILDS IN ON WED NGT INTO THU. HIGH PRESSURE REMAINS IN CONTROL THRU FRI...WHEN ANOTHER CDFNT SWINGS OUT OF THE MS VLY. GFS AND ECMWF DIFFER ON TIMING...WITH THE ECMWF BEING QUICKER THAN THE GFS. RAN A COMPROMISE BETWEEN THE TWO. FOR MONDAY WENT A LITTLE COOLER THAN THE GFS MOS. THEN WENT WITH AN HPC/GFS MOS BLEND FOR TEMPS FOR THE REST OF THE PERIOD. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... ;ARGE AREA OF CONVECTION PUSHING EAST OVER INDIANA CONTINUING TO HOLD TOGETHER AND APPROACH TAF LOCATIONS. THERE IS POTENTIAL FOR WEAKENING...BUT HAVE STILL INCLUDED A VCTS DUING MAINLY THE 03-06Z TIMEFRAME FOR THE WESTERN TAF LOCATIONS ALONG WITH MVFR CIGS. WITH THIS FIRST AREA TO PUSH THROUGH BY 06-08Z...HAVE LIFTED TO VFR DURING THE 09-12Z TIMEFRAME. WITH THE CONTINUED UNSTABLE AIRMASS WITH PLENTY OF LL MOISTURE...HAVE CONTINUED WITH VCTS AFTER 19-20Z...WITH MVFR CIGS. .OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH MONDAY EVENING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM...SITES AVIATION...JDR
Hazardous weather outlook, Jun 12, 9:36 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 936 PM EDT SAT JUN 12 2010 INZ050-058-059-OHZ026-034-035-042>045-051>054-060>062-140145- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE- 936 PM EDT SAT JUN 12 2010 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-073>075-080-KYZ091>093-OHZ070>072-077-078-140145- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- 936 PM EDT SAT JUN 12 2010 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 1 AM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF THE STORMS MAY BE SEVERE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ089-090-094>100-OHZ073-079>082-088-140145- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 936 PM EDT SAT JUN 12 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ046-055-056-063>065-074-140145- DELAWARE-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 936 PM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO ACTIVATE.
In the hours before
Special weather statement, Jun 12, 6:18 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT SAT JUN 12 2010
KYZ095-096-122300-
GRANT KY-PENDLETON KY-
618 PM EDT SAT JUN 12 2010
...A STRONG THUNDERSTORM WILL AFFECT PENDLETON AND NORTHEASTERN GRANT
COUNTIES THROUGH 700 PM EDT...
AT 616 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GENE
SNYDER AIRPORT...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WITH AS
MUCH AS AN INCH OF RAIN IN LESS THAN AN HOUR.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER AND FALMOUTH.
ALSO...MOUNT AUBURN...MARCUS...CATAWBA...MORGAN AND MCKINNEYSBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3878 8457 3880 8445 3881 8440 3882 8437
3885 8425 3857 8423 3855 8449Local storm report, Jun 12, 6:22 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD NEW RICHMOND 38.96N 84.28W
06/12/2010 CLERMONT OH COUNTY OFFICIAL
WATER RAN INTO THE FIRST FLOOR OF A COUPLE OF HOUSES IN
NEW RICHMOND.
1230 PM FLASH FLOOD 9 NW FELICITY 38.93N 84.22W
06/12/2010 CLERMONT OH EMERGENCY MNGR
FOOTBRIDGE ACROSS BIG INDIAN CREEK WASHED OUT NEAR BIG
INDIAN ROAD AND WEIL ROAD.
&&
MJPSpecial weather statement, Jun 12, 8:16 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT SAT JUN 12 2010
OHZ034-042-043-130100-
DARKE OH-SHELBY OH-MERCER OH-
816 PM EDT SAT JUN 12 2010
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN MERCER...
SHELBY AND NORTHERN DARKE COUNTIES THROUGH 900 PM EDT...
AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROSSBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...VERSAILLES...
FORT LORAMIE...SIDNEY...JACKSON CENTER...BOTKINS AND ANNA.
ALSO...NEW WESTON...ROSSBURG...BURKETTSVILLE...NORTH STAR...BROCK...
DARKE COUNTY AIRPORT...PIKEVILLE AND YORKSHIRE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4019 8402 4019 8440 4010 8482 4019 8482
4035 8481 4038 8444 4036 8443 4038 8442
4038 8433 4040 8433 4046 8430 4048 8403Special weather statement, Jun 12, 8:23 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 823 PM EDT SAT JUN 12 2010 OHZ055-130100- FRANKLIN OH- 823 PM EDT SAT JUN 12 2010 ...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT FRANKLIN COUNTY THROUGH 900 PM EDT... AT 822 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR COLUMBUS...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEXLEY...GAHANNA... GROVEPORT AND CANAL WINCHESTER. ALSO...NEW ALBANY...WHITEHALL...OBETZ...BLACKLICK ESTATES AND BRICE ARE NEAR THE PATH OF THIS RAPIDLY DEVELOPING THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3981 8282 3982 8324 4012 8309 4012 8278
Special weather statement, Jun 12, 9:00 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT SAT JUN 12 2010
OHZ045-052>054-130145-
CLARK OH-MADISON OH-CHAMPAIGN OH-UNION OH-
900 PM EDT SAT JUN 12 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...EASTERN
CHAMPAIGN...NORTHERN MADISON AND NORTHEASTERN CLARK COUNTIES THROUGH
945 PM EDT...
AT 856 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR BRIGHTON TO MECHANICSBURG...MOVING EAST AT 25
MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
CHOCTAW LAKE...LONDON...PLAIN CITY...MARYSVILLE AND JEFFERSON.
ALSO...WOODSTOCK...ROSEDALE...LAFAYETTE...PLUMWOOD...MADISON LAKE...
MILFORD CENTER...CHUCKERY AND WATKINS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4005 8322 4005 8326 4002 8325 4000 8326
3996 8325 3995 8324 3991 8325 3984 8325
3983 8359 4022 8371 4025 8325 4024 8319The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:16 PM EDT | Special Weather Statement | ILN | Shelby | 44 min |
| Jun 12, 8:23 PM EDT | Special Weather Statement | ILN | Franklin | 37 min |
| Jun 12, 8:43 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 47 min |
| Jun 12, 9:00 PM EDT | Special Weather Statement | ILN | Madison | 45 min |
| Jun 12, 9:03 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Butler, Clermont, Clinton, Hamilton and 5 more | 6 hr |
| Jun 12, 9:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Madison | 116 min |
| Jun 12, 9:47 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 2 hr |
| Jun 12, 9:47 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 58 min |
| Jun 12, 10:01 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 2 hr |
| Jun 12, 10:08 PM EDT | Special Weather Statement | ILN | Clark | 37 min |
| Jun 12, 10:33 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 117 min |
| Jun 12, 10:39 PM EDT | Special Weather Statement | ILN | Clark, Greene | 51 min |
| Jun 12, 10:42 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Montgomery | 2 hr |
| Jun 12, 10:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 38 min |
| Jun 12, 10:53 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 112 min |
| Jun 12, 10:54 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 51 min |
| Jun 12, 11:02 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 43 min |
| Jun 12, 11:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 44 min |
| Jun 12, 11:32 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Highland, Hocking, Pickaway, Ross | 58 min |
| Jun 12, 11:35 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Madison, Pickaway | 3 hr |
| Jun 12, 11:46 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 59 min |
| Jun 13, 12:02 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 58 min |
| Jun 13, 12:31 AM EDT | Areal Flood Advisory | ILN | Hocking, Ross | 119 min |
| Jun 13, 4:09 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 77 min |
| Jun 13, 4:57 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland | 78 min |
| Jun 13, 5:03 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 117 min |
| Jun 12, 9:56 PM EDT | Areal Flood Advisory | ILN | Franklin, Ripley | 3 hr |
| Jun 12, 10:24 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio | 111 min |
| Jun 13, 3:04 AM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union | 2 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.